| Model Number |
20280 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the balloon burst.An equalizer balloon was selected for an aortic stent deployment procedure.During the procedure, however, the balloon burst.Another equalizer balloon was used to complete the procedure.No patient complications were reported.
Additional Manufacturer Narrative
B3: approximated based on the date the manufacturer became aware of the event.